# SDR HALA2009061600244

- Difficulty date: June 16, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 66,202 hours, 30,588 cycles
- Engine: Ge CF680A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT ENG EGT WENT INTO RED RANGE EEC WAS OFF 943 DEG FOR 2 SEC.  BOROSCOPE PERFORMED RT ENG, NO DEFECTS NOTED PER TASK 71-00-00-862-002-900.
